Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Burning in the anus. Zentel prescribed for internal piles. Severe inflammation with constipation. What to do?

Hello Dr I am 37 yrs male. since last 15 day i was having burning sensation in my anus and I show docter on 3 days before he diagnose internal piles Ist stage and he prescribed me Zentel 2tab and smith cream but last night was terrible for me I came at home 9pm from my office after my dinner when I want for a motion I had severe inflammation and pain plz suggest
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi!. Thanks for your query. As per your complaints I feel your internal piles are infected and need a course of antibiotica and anti inflammatory drugs and I suggest you take Sitz Bath (i.e. Sit in a big pail of warm water with some antiseptic loton for 10 to 15 mts before and after defeacation) It helps as fomentation and this helps for quicker relief. Take High fibre diet and stool softeners. No problem till the piles bleed. Take care.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor